# SDR DALA2023031301843

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 23,621 hours, 3,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DOOR R4- FOUND DOOR EMERGENCY ASSIST MECHANISM SAFETIED IN THE DISARMED POSITION. CORRECTIVE ACTION: REMOVED SAFETY WIRE AND REARM ON AMDS CARD 0500-8015. (2668024)
